Universiteit Leiden

nl en

Marcel de Jeu

Universitair hoofddocent

Naam
Dr. M.F.E. de Jeu
Telefoon
+31 71 527 7118
E-mail
mdejeu@math.leidenuniv.nl

 

Universitair hoofddocent

  • Wiskunde en Natuurwetenschappen
  • Mathematisch Instituut

Werkadres

Snellius
Niels Bohrweg 1
2333 CA Leiden
Kamernummer 218

Contact

  • Jeu M.F.E. de & Tomiyama J. (2016), Algebraically irreducible representations and structure space of the Banach algebra associated with a topological dynamical system, Advances in Mathematics 301: 79-115.artikel in tijdschrift (refereed)
  • Jeu M.F.E. de & Ruoff F. (2016), Positive representations of C_0(X), I, Annals of Functional Analysis 7(1): 180-205.artikel in tijdschrift (refereed)
  • Xie R. & Jeu M.F.E. de (2015), Rapid polynomial approximation in L_2-spaces with Freud weights on the real line, Banach Journal of Mathematical Analysis 9(1): 216-234.artikel in tijdschrift (refereed)
  • Tomiyama J. (2013), Noncommutative spectral synthesis for the involutive Banach algebra associated with a topological dynamical system, Journal of Mathematical Analysis and Applications 2013(7): 103-135.artikel in tijdschrift
  • Tomiyama J. (2013), A characterisation of C*-algebras through positivity of functionals, Annals of Functional Analysis 2013(4): 61-63.artikel in tijdschrift
  • Andersen M. (2013), Local spectral radius formulas for a class of unbounded operators on Banach spaces, Journal of Operator Theory 2013: 435-461.artikel in tijdschrift
  • Jeu M.F.E. de & Tomiyama J. (2012), Maximal Abelian subalgebras and projections in two Banach algebras associated with a topological dynamical system, Studia Mathematica 208: 47-75.artikel in tijdschrift (refereed)
  • Jeu M.F.E. de & Wortel M. (2012), Positive representations of finite groups in Riesz spaces, International Journal of Mathematics 23.artikel in tijdschrift (refereed)
  • Jeu M.F.E. de, Svensson C. & Tomiyama J. (2012), On the Banach *-algebra crossed product associated with a topological dynamical system, Journal of Functional Analysis 262: 4746-4765.artikel in tijdschrift (refereed)
  • Andersen N.B. & Jeu M.F.E. de (2010), Real Paley-Wiener theorems and local spectral radius formulas, Transactions of the American Mathematical Society 362(7): 3613-3640.artikel in tijdschrift (refereed)
  • Andersen N.B. & Jeu M.F.E. de (2009), Local spectral radius formulas on compact Lie groups, Journal of Lie Theory 19: 223-230.artikel in tijdschrift (refereed)
  • Dirksen S., Jeu M.F.E. de & Wortel M. (2009), Extending representations of normed algebras in Banach spaces. In: Jeu M. de, Silvestrov S. (Red.) Operator Structures and Dynamical Systems Contemporary Mathematics: AMS. 53-72.congresbijdrage
  • Jeu M.F.E. de, Svensson P.C. & Silvestrov S. (2009), Algebraic curves for commuting elements in the q-deformed Heisenberg algebra, Journal of Algebra 321: 1239-1255.artikel in tijdschrift (refereed)
  • Silvestrov S., Svensson P.C. & Jeu M.F.E. de (2009), Algebraic dependence of commuting elements in algebras. In: Silvestrov S., Paal E., Abramov V., Stolin A. (Red.) Generalized Lie Theory in Mathematics, Physics and Beyond: Springer. 265-280.congresbijdrage
  • Svensson Christian, Silvestrov Sergei & Jeu M.F.E. de (2009), Connections between dynamical systems and crossed products of Banach algebras by Z. In: Operator Theory: Advances and Applications Methods of Spectral Analysis in Mathematical Physics. 391-401.boekdeel
  • Jeu M.F.E. de, Silvestrov S., Skau C. & Tomiyama J. (2009), Operator Structures and Dynamical Systems. Providence, USA: AMS.boek
  • Jeu M.F.E. de (2008), Hoeveel is oneindig?, Euclides 83-5: 262-264.artikel in tijdschrift (refereed)
  • Jeu M.F.E. de (2007), Some remarks on a proof of geometrical Paley-Wiener theorems for the Dunkl transform, Integral Transforms Spec. Funct. 18: 383-385.artikel in tijdschrift (refereed)
  • Svensson P.C., Silvestrov S. & Jeu M.F.E. de (2007), Dynamical systems and commutants in crossed products, Internat. J. Math. 18: 455-471.artikel in tijdschrift (refereed)
  • Svensson P.C., Silvestrov S. & Jeu M.F.E. de (2007), Systems and commutants in crossed products, Internat. J. Math. 18: 455-471.artikel in tijdschrift (refereed)
  • Jeu M.F.E. de (2006), Paley--Wiener theorems for the Dunkl transform, Transactions of the American Mathematical Society 358: 4225-4250.artikel in tijdschrift (refereed)
  • Andersen N.B. & Jeu M.F.E. de (2005), Elementary proofs of Paley-Wiener theorems for the Dunkl transform on the real line, International Mathematics Research Notices 2005: 1817-1831.artikel in tijdschrift
  • Jeu M.F.E. de (2004), Subspaces with equal closure, Constr. Approx. 20(1): 93-157.artikel in tijdschrift (refereed)
  • Jeu M.F.E. de (2003), Determinate multidimension measure, the extended Carleman theorem and quasi-analytic weights, Annals of Probability 31: 1205-1227.artikel in tijdschrift (refereed)

Geen relevante nevenwerkzaamheden